Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 85, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2013, 6:27 PM CDT for 4 counties in Illinois. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 6:27 PM CDT (23:27 UTC)
- Expired
- Jun 25, 2013, 7:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 127 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:32 PM CDT | TSTM WND DMG | Villa Grove, IL | TREES AND POWER LINES BLOWN DOWN IN VILLA GROVE. |
| Jun 25, 6:50 PM CDT | TSTM WND GST 63 | 1 Se Newman, IL | MEASURED 63 MPH WIND GUST 1 MILE SE OF NEWMAN...CORN WAS ALSO BLOWN DOWN. |
| Jun 25, 7:00 PM CDT | TSTM WND DMG | Newman, IL | 2-FOOT DIAMATER TREE LIMB AND POWER LINES BLOWN DOWN ON LYTLE STREET IN NEWMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2609 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
448 WUUS53 KILX 252327 SVRILX ILC019-041-045-183-260030- /O.NEW.KILX.SV.W.0085.130625T2327Z-130626T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 627 PM CDT TUE JUN 25 2013 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... NORTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS... NORTHWESTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS... SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 730 PM CDT * AT 623 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM ST. JOSEPH TO PESOTUM...AND MOVING EAST SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... SIDNEY...VILLA GROVE...HOMER...BROADLANDS...FAIRMOUNT...ALLERTON... NEWMAN...CATLIN...SIDELL...HUME...WESTVILLE...GEORGETOWN...RIDGE FARM...CHRISMAN...LONGVIEW...MURDOCK...JAMAICA...PALERMO... INDIANOLA AND METCALF. THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 216 AND 224. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4008 8754 3968 8770 3988 8837 4011 8816 TIME...MOT...LOC 2327Z 286DEG 26KT 4008 8807 3988 8827 HAIL...<.75IN WIND...60MPH $$ MILLER
2 follow-up statements
087 WWUS53 KILX 252351 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 651 PM CDT TUE JUN 25 2013 ILC019-041-045-183-260030- /O.CON.KILX.SV.W.0085.000000T0000Z-130626T0030Z/ VERMILION IL-CHAMPAIGN IL-DOUGLAS IL-EDGAR IL- 651 PM CDT TUE JUN 25 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN EDGAR...NORTHEASTERN DOUGLAS...SOUTHEASTERN CHAMPAIGN AND SOUTHERN VERMILION COUNTIES UNTIL 730 PM CDT... AT 646 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM FAIRMOUNT TO VILLA GROVE...AND MOVING EAST SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... NEWMAN...CATLIN...SIDELL...HUME...WESTVILLE...GEORGETOWN...RIDGE FARM...CHRISMAN...JAMAICA...PALERMO...INDIANOLA...METCALF AND EDGAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4009 8801 4008 8754 3968 8770 3985 8826 TIME...MOT...LOC 2351Z 286DEG 26KT 4003 8783 3982 8803 HAIL...<.75IN WIND...60MPH $$ MILLER
313 WWUS53 KILX 260021 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 721 PM CDT TUE JUN 25 2013 ILC019-041-045-183-260032- /O.EXP.KILX.SV.W.0085.000000T0000Z-130626T0030Z/ VERMILION IL-CHAMPAIGN IL-DOUGLAS IL-EDGAR IL- 721 PM CDT TUE JUN 25 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EDGAR... NORTHEASTERN DOUGLAS...SOUTHEASTERN CHAMPAIGN AND SOUTHERN VERMILION COUNTIES WILL EXPIRE AT 730 PM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4009 8801 4008 8754 3968 8770 3985 8826 TIME...MOT...LOC 0022Z 286DEG 26KT 3997 8755 3976 8775 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:17 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 25, 3:17 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT TUE JUN 25 2013 .DISCUSSION... ISSUED 300 PM CDT TUE JUN 25 2013 SEVERE STORM CHANCES WILL REMAIN THE FOCUS OVER THE NEXT 2 DAYS. FLASH FLOODING POTENTIAL TONIGHT IN THE NORTH WILL ALSO BE A CONCERN. BEYOND THAT...AN AIRMASS CHANGE IS PROJECTED FOR LATE THIS WEEK AND WEEKEND. HOWEVER...A CUTOFF UPPER LOW LINGERING OVER THE HEARTLAND WILL KEEP SHOWERS AND EVEN ISOLATED THUNDERSTORMS IN THE FORECAST THROUGH EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH FRIDAY. WE DECIDED TO PUT OUR 5 NORTHERN COUNTIES IN A FLASH FLOOD THROUGH TONIGHT DUE TO PREVIOUS 3-5 INCH RAINS EARLY MONDAY MORNING AND THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL RATES UP TO 2 INCHES AN HOUR WITH ANY THUNDERSTORMS THROUGH TONIGHT. PWATS REMAIN IN THE 1.7-1.9" RANGE...AND PERIODIC STORMS IN AN EAST-WEST LINE ACROSS N IL IS POSSIBLE. ADJUSTING OUR 12Z SOUNDING FOR CURRENT CONDITIONS SHOWS ML-CAPE VALUES APPROACHING 3500 J/KG ACROSS OUR AREA...WITH LITTLE TO NO CIN. VARIOUS BOUNDARIES ACROSS THE AREA FROM YESTERDAYS CONVECTION HAVE ALREADY BEGUN TO FIRE BETWEEN 18-19Z. WATER VAPOR PIX CONFIRM A SHORTWAVE IN THE FLOW ACROSS IOWA PROGRESSING EAST-NE. THAT WAVE SHOULD HELP RAMP UP THE COVERAGE OF STORMS AND POSSIBLY PUSH US INTO SEVERE WEATHER MODE. FREEZING LEVEL AT 14.4K FT MEANS HAIL WILL NEED INTENSE UPDRAFTS TO REACH SEVERE LEVELS /1"+/...BUT WE HAVE THE CAPE TO ACCOMPLISH THAT WITH THE STRONGEST STORMS. WIND SHEAR WILL BE GRADUALLY INCREASING AS WE HEAD INTO THIS EVENING...SO ROTATING SUPERCELLS WILL BE POSSIBLE AS THE EVENT PROGRESSES. THE LATEST HRRR IS INDICATING TWO PERIODS OF STORMS POSSIBLE. WE EXPECT A WAVE OF STORMS THIS EVENING THAT MAY BE FOLLOWED BY ANOTHER BOWING COMPLEX OF STORMS ROLLING INTO OUR AREA FROM IOWA REACHING KNOX COUNTY AROUND 06Z/1AM. THOSE STORMS MAY BE STILL AFFECTING OUR COUNTIES SE OF I-70 WED MORNING BEFORE THEY DEPART INTO INDIANA. WE WENT WITH SOME LIKELY POPS IN THE MORNING TO ACCOUNT FOR THAT. THEN A BREAK IN THE ACTION MAY DEVELOP THE REST OF WED MORNING AS THE ATMOSPHERE RECHARGES FOR THE AFTERNOON WAVE OF STRONG TO SEVERE STORMS. IT APPEARS THAT A LINE OF STORMS WILL DEVELOP ACROSS WEST CENTRAL ILLINOIS BY MID AFTERNOON...THEN PROGRESS EASTWARD. AN INCREASING LLJ IS EXPECTED TO COINCIDE WITH UPPER LEVEL WINDS VEERING TO THE NORTHWEST. THAT WILL INCREASE SHEAR AND HELICITY PARAMETERS AND RAMP UP THE THREAT OF ROTATING STORMS AND POSSIBLY A FEW TORNADOES...MAINLY EAST OF I-55. WE INCREASED POPS TO LIKELY IN THE EAST WEDNESDAY AFTERNOON TO ACCOUNT FOR THAT PERIOD OF SEVERE STORMS. STORMS SHOULD BE WINDING DOWN WED EVENING AS THE COMPLEX MOVES INTO INDIANA. THURSDAY AND THURSDAY NIGHT SHOULD BE PRIMARILY DRY...BUT A FEW DAYTIME SHOWERS WILL BE POSSIBLE IN THE EAST AS THE UPPER WAVE LINGERS ACROSS THE EAST...AND A FEW SHOWERS MAY REACH OUR SOUTHWESTERN COUNTIES THUR NIGHT AHEAD OF THE NEXT UPPER LEVEL WAVE. WE KEPT SLIGHT CHANCE POPS EVERYWHERE ON FRIDAY AS THAT WAVE PROGRESSES ACROSS IL. PRECIP SHOULD BE SPOTTY...AS COOLER AND LESS HUMID AIR BEGINS TO FLOW INTO THE AREA ON NORTHWEST WINDS. LONG TERM...SATURDAY THROUGH TUESDAY. WE EXPECT TO BE IN AN EXTENDED PERIOD UP UPPER LEVEL TROUGHING AS A CUT OFF LOW DEVELOPS ACROSS THE WESTERN GREAT LAKES AND RETROGRADES AND OSCILLATES OVER THE MIDWEST THROUGH EARLY NEXT WEEK. PERIODS OF SLIGHT CHANCE AND CHANCE POPS WILL PEPPER THE EXTENDED FORECAST AS A RESULT...DUE TO VARIOUS SHORTWAVE ROTATING AROUND THE UPPER LOW. RELATIVELY COOL AIR ALOFT WILL ALSO KEEP LAPSE RATES MODERATELY HIGH...AND FAVORABLE FOR ANY SUNS HEATING TO CREATE SHOWERS AND ISOLATED STORMS. TEMPS WILL SETTLE OUT WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND LOWS IN THE LOWER 60S FOR MUCH OF THE EXTENDED PERIOD. SHIMON && .AVIATION... ISSUED 1252 PM CDT TUE JUN 25 2013 PERIODS OF THUNDERSTORMS ARE EXPECTED AT ALL OF THE TAF SITES IN CENTRAL AND EASTERN IL THE NEXT 24 HOURS. THE HIGH RESOLUTION MODELS LIKE THE HRRR...RUC AND LOCAL WRF ARE IN FAIR AGREEMENT THAT AT LEAST SCT CONVECTION WILL DEVELOP LATER THIS AFTERNOON IN WEST CENTRAL IL...IN RESPONSE TO ABUNDANT INSTABILITY AND A SHORTWAVE NOW MOVING TOWARD CENTRAL MO...AND IMPACT THE TAF SITES AROUND 21-23Z. AM ANTICIPATING A BRIEF RESPITE IN THE CONVECTION AS THE ATMOSPHERE LIKELY STABILIZES...DUE TO RAIN FROM LATER AFTERNOON STORMS...AROUND OR SHORTLY AFTER SUNSET. LATER IN THE EVENING AND OVERNIGHT...THE SHORT RANGE AND HIGH RESOLUTION MODELS ARE IN FAIR AGREEMENT THAT SCT CONVECTION WILL REDEVELOP CLOSE TO OR SHORTLY AFTER MIDNIGHT IN RESPONSE TO AMPLE LOW LEVEL MOISTURE AND INCREASING LOW LEVEL WINDS/MOISTURE TRANSPORT. AT THIS TIME IT APPEARS THAT THE MOST LIKELY AREA TO EXPERIENCE THIS WILL BE IN THE NORTHERN TAF SITES FROM KPIA-KBMI. AM CONFIDENT THIS WILL IMPACT THESE AREAS...SO WENT WITH A PREDOMINANT TSRA GROUP FOR A FEW HOURS BEFORE DAYBREAK. CONFIDENCE WANES WITH SOUTHWARD AND EASTWARD EXTENT AS THE MODELS DO NOT AGREE ON THE PROPAGATION OF THE STORMS. MILLER && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ027>031. &&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 331 PM CDT TUE JUN 25 2013 ILZ027>031-261100- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 331 PM CDT TUE JUN 25 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 1 AM TONIGHT. ILZ036-037-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 2 AM TONIGHT. ILZ038-042>046-048-051>055-057-261100- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN- MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM. ILZ056-061>063-066>068-071>073-261100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM. SHIMON
In the hours before
Local storm report, Jun 25, 4:50 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
450 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HEAVY RAIN HAVANA 40.30N 90.06W
06/25/2013 M1.70 INCH MASON IL CO-OP OBSERVER
STORM TOTAL RAINFALL SINCE THIS MORNING.
&&
LAUFENBERGSpecial weather statement, Jun 25, 4:50 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
450 PM CDT TUE JUN 25 2013
ILZ044>046-252245-
CHAMPAIGN-PIATT-VERMILION-
450 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIATT...NORTHERN
CHAMPAIGN AND NORTHWESTERN VERMILION COUNTIES UNTIL 545 PM CDT...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FARMER CITY...OR 15 MILES NORTH OF
MONTICELLO...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...
MAHOMET...
LAKE OF THE WOODS...
FISHER...
CHAMPAIGN...
THOMASBORO...
OTHER LOCATIONS AFFECTED INCLUDE...GALESVILLE...DEWEY...FLATVILLE...
ROYAL AND PENFIELD.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4004 8796 4005 8865 4028 8852 4029 8846
4039 8845 4040 8793
TIME...MOT...LOC 2150Z 270DEG 26KT 4024 8855
MILLERLocal storm report, Jun 25, 4:58 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM FLOOD 3 N NEW HOLLAND 40.23N 89.58W
06/25/2013 LOGAN IL EMERGENCY MNGR
COUNTY ROAD CLOSED DUE TO FLOODING...100TH AVENUE JUST
NORTH OF 2300 ST.
&&
LAUFENBERGLocal storm report, Jun 25, 5:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/25/2013 M58 MPH CHAMPAIGN IL MESONET
58 MPH WIND GUST MEASURED AT MAHOMET...SWOP REPORT.
0515 PM HAIL MAHOMET 40.19N 88.40W
06/25/2013 M0.75 INCH CHAMPAIGN IL MESONET
0.5 INCH HAIL...UP TO 0.75 INCH HAIL...SWOP REPORT.
&&
LAUFENBERGLocal storm report, Jun 25, 5:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG MAHOMET 40.19N 88.40W
06/25/2013 CHAMPAIGN IL EMERGENCY MNGR
TREE LIMBS BLOWN DOWN IN MAHOMET.
&&
LAUFENBERGSpecial weather statement, Jun 25, 5:45 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT TUE JUN 25 2013
ILZ043>045-053-252330-
CHAMPAIGN-DE WITT-MACON-PIATT-
545 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIATT...NORTHEASTERN
MACON...SOUTHERN DE WITT AND WESTERN CHAMPAIGN COUNTIES UNTIL 630 PM
CDT...
AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELDON TO ARGENTA TO
OREANA...MOVING EAST AT 40 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DE LAND...
MONTICELLO...
WHITE HEATH...
BEMENT...
SEYMOUR...
SAVOY...
OTHER LOCATIONS AFFECTED INCLUDE...CISCO...MILMINE...LODGE...
IVESDALE...SADORUS AND WILLARD AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4020 8826 4007 8822 3992 8832 3988 8893
3999 8888 4009 8889
TIME...MOT...LOC 2245Z 259DEG 33KT 4009 8878 4001 8876
3991 8885
MILLERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:58 AM CDT | River Flood Warning | ILX | Fulton, Knox | 17 hr |
| Jun 25, 1:59 PM CDT | Flash Flood Watch | ILX | Knox, Marshall, Peoria, Stark, Woodford | 13 hr |
| Jun 25, 2:13 PM CDT | Special Weather Statement | ILX | Tazewell | 62 min |
| Jun 25, 2:56 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 49 min |
| Jun 25, 3:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 59 min |
| Jun 25, 3:48 PM CDT | Areal Flood Advisory | ILX | Fulton | 4 hr |
| Jun 25, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 52 min |
| Jun 25, 4:16 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 44 min |
| Jun 25, 4:30 PM CDT | Areal Flood Advisory | ILX | DeWitt, Fulton, Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 25, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 46 min |
| Jun 25, 4:50 PM CDT | Special Weather Statement | ILX | Champaign | 55 min |
| Jun 25, 5:45 PM CDT | Special Weather Statement | ILX | Piatt | 45 min |
| Jun 25, 6:32 PM CDT | Areal Flood Advisory | ILX | Champaign, Piatt | 5 hr |
| Jun 25, 6:38 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar, Moultrie | 67 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.